| Model Number |
AVEA |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/20/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Vyaire file identification: (b)(4).At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.".
Event or Problem Description
The customer reported that the avea ventilator has a defective gde (gas delivery engine).There is no information on patient involvement associated with the reported event at this time.